# SDR CALA2021081101319

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 33,798 hours, 11,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rh Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL ON LEADING EDGE MISSING/BROKEN JUST OUTBOARD OF #7 FLAP FAIRING -- SEE PHOTO PHOTO ADDED ONLY 1 MISSING -- REQUEST CDL DEFERRAL 57BZ DISPATCH DESK: 83   NAME: PAM                  DATE: 09-AUG-21- NEEDS SEAL CDL APPLIED EVALUATED RIGHT WING OUTBD AFT T/EDGE FLAP SEAL, NEEDS TO REMOVE FLAP LEADING EDGE PANEL TO FACILITATE REMOVAL AND INSTALLATION OF SEAL. FLAP AND ACCOMPLISH REPAIR. SEE PHOTO. RIVETED ON, WILL NEED MULTIPLE SHIFTS TO REMOVE OUTBOARD AFT RIGHT WING OUTBOARD AFT TRAILING EDGE FLAP AERODYNAMIC SEAL IS
